ASYMPTOTICS OF EIGENVALUES OF REGULAR STURM-LIOUVILLE PROBLEMS WITH EIGENVALUE PARAMETER IN THE BOUNDARY CONDITION FOR INTEGRABLE POTENTIAL


Creative Commons License

COŞKUN H. , BAŞKAYA E.

MATHEMATICA SCANDINAVICA, vol.107, no.2, pp.209-223, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 107 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.7146/math.scand.a-15152
  • Title of Journal : MATHEMATICA SCANDINAVICA
  • Page Numbers: pp.209-223

Abstract

In this paper we obtain asymptotic estimates of eigenvalues for regular Sturm-Liouville problems having the eigenparameter in the boundary condition without smoothness conditions on q.